So...things aren't really that good here at the moment. The medication changes are taking a toll. I really want to get off this medication but I think that the other one I am on needs some adjustment. I would really like to just increase my dose but am reluctant to do it on my own. I know that lovely psychiatrist has suggested to me in the past that I can, to a certain extent, play around with things. I never have though. It is another two weeks before I see him. I guess that the best course of action would be to just wait. I do see my gp on Thursday so will talk with her about it. Although I think she will be reluctant to do anything either. My main reason for hesitation really is the possible side effects. I know that with the medication I am taking there is a risk of a rare side effect called Stevens-Johnson syndrome which is very serious. It is rare and the likelihood of it from an increased dose, as opposed to starting a new drug, are more rare. However, lovely psychiatrist has been very specific about this particular reaction as he has previously had a patient that it did happen to.
7 April 2015
You know how I said that if there was going to be side effects from changing my medication it would rocket me up? Yeah, well no. I feel like I am plunging downwards. I have been grinding my teeth and clenching my jaw terribly. My mouth was aching badly today. Now I have the most dreadful headaches. One of the headaches that I used to get all the time. The strong paracetamol & codeine aren't penetrating. I'm in that weighing up as to whether the nausea and cramping of taking ibuprofen are worth it to get rid of this pain in my head. I know that sounds weird but sometimes the nausea and cramping are worth it. I have talked with both my doctor and pharmacist about taking ibuprofen and we came up with some restrictions that I must follow. Mainly it is about me picking when it is really necessary. I am allowed 1 tablet 1 - 2 times a week. No more than that. No longer than 2 weeks.
4 March 2015
I am feeling so depressed.
My body is just aching. I am so tired. I have been snappy with my beautiful cats.
Having today without going to see my psychiatrist was supposed to be a good thing. Instead I've just kind of fallen apart. I made pizza for lunch and now I feel so bloody sick.
I was drawing/writing in the night. Are things at night more likely to be real? I hope it is just my head making things up.
28 February 2015
Is that how you spell that? I don't think I have ever thought of the spelling of that word. I don't think I have ever needed it before. I know that when I started all of this I had no idea that I would end up at my eightieth appointment. I am pretty sure lovely psychiatrist didn't anticipate it either. His initial block of 12 appointments certainly seems like a fairy tale now.
15 February 2015
14 February 2015
"How is it you are so intoxicating?" - IT (previously dear teacher)
For the past few months or so I have been thinking, fantasising about IT. Not about a life together, no it has just been about having sex with him. It has been about feeling those things he did before that made me feel so good. The stuff before penetration, before those words that made it hurt so much. I remembered lovely psychiatrist asking me once if I thought I could have a purely physical relationship with IT. I pondered on that for a month or so.
I called him two weeks ago. Chit chat ensued and then I blurted out
"Would you like to have sex with me sometime?"
There was silence, spluttering and then
"Um... did you really just ask me to have sex with you?"
"Yes, do you want to?"
"Yes, maybe, I need to think about this. I'll call you"
He called me Wednesday night. "I think we should really talk in person."
12 February 2015
1 February 2015
Sometimes all you can say about something is that it hurts. There is no other word that fits.
I think it always hurts more when it is suddenly sprung on you. You know when you think everything is fine but suddenly you find out it isn't. Maybe the signs were there and I missed them or just I just didn't want to see them. I don't know. It felt really sudden.